Vol. 96, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
An investigation of real division algebras using derivations

Georgia Benkart and J. Marshall Osborn

Vol. 96 (1981), No. 2, 265–300
Mathematical Subject Classification 2000
Primary: 17A35
Milestones
Received: 20 August 1979
Published: 1 October 1981
Authors
Georgia Benkart
Department of Mathematics
University of Wisconsin - Madison
480 Lincoln Drive
Madison WI 53706
United States
J. Marshall Osborn